# SDR USAA951069

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1124784
- Condition: Corrosion
- Location: Bs 947-997
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 1 INCH BY 48 INCH AREA CORRODED AFT ENTRY DOOR Z-ANGLE BS 947 THROUGH BS 997.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE EPR SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
